# SDR SIMA20140911006

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 26,570 hours, 18,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE EMER EXIT SIGN MID CABIN LOWER SIGN NOT ILLUMINATING MEL 33-32.  R & R NR 3 EPSU BATTERY CHARGER ASSEMBLY IAW MM 33-51-17.  OPERATIONS CHECKED GOOD.  MEL RESTORED, PLACARD REMOVED ALSO SEE ITEM NR 3 THIS PAGE.
